I take 12.5mg once a day and started taking it for about 8 or 9 days. The discharge started about 5 days ago.
I've been on 25 mg for years. I've never noticed anything like that. There are a few things it could be. It could be caused by the hctz causing your normal secretions to be thicker because its pulling water out of your body, or it can be coming from your bladder and be infection. Either way its worth telling your dr and see for sure what is going on.
I have been on HCTZ quite some time and never had this sort of problem either and I have never heard of this occurring in someone on HCTZ so I am thinking it is likely unrelated to the HCTZ. Do you have any odor or itching/burning with this discharge? Is the discharge clear, milky, yellow or greenish? These are all things to note to help determine cause.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2009 • 1 answer
Updated 4 Feb 2010 • 1 answer
Updated 24 Jul 2017 • 4 answers
Updated 15 Dec 2011 • 1 answer
Updated 16 Jul 2018 • 1 answer